# SDR SWAA052147

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 67,177 hours, 65,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EMERGENCY BULLNOSE LIGHT LENSES LOOSE AT ROW 8 DEF AND ROW 16 ABC.  SECURED BOTH LIGHT LENSES PER MM.
